Jump to content
ACN Latitudes Forums

Does hgh (human growth hormone) promote tics the way steroids do?


Recommended Posts

I was discussing with a doctor the possibility of using hgh to help heal a joint injury.

 

I know steroids are not recommended for people with tics because they can cause the tics to exacerbate, but I'm curious if anyone knows if hgh would have this same effect.


Technically hgh is not a steroid but I thought I'd ask here to see if anyone had any experience with hgh and tics.

 

Edit: here's a study called "New-onset Tourette syndome following human growth hormone therapy."

http://www.ncbi.nlm.nih.gov/pubmed/17179718

 

There doesn't appear to be any text, though, but I found it here:

http://www.karger.com/Article/Abstract/98099

 

Apparently it was daily therapy used on a 10 year old boy.

Edited by guy123
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...